# SDR DALA2019062543841

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 4,082 hours, 1,564 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Emer Equip Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH ON EMERGENCY EQUIPMENT DOOR WILL NOT OPEN . LUBRICATED LATCH AT L1 WINDSCREEN UPPER LEFT DOOR. OK FOR SERVICE.
